# SDR SWIA2019080546130

- Difficulty date: June 12, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 47,300 hours, 39,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R3867057
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE (SILL PLATE) CORRODED LBL41 FS310 - FS295.  REMOVED AND REPLACED  FLOOR STRUCTURE SILL PLATE IAW SRM.
